# SDR SWIA2020040649971

- Difficulty date: March 10, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: LE670399425
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR'S FWD AND AFT UPPER ANGLES (P/N LE670-39942-5 AND LE670-39942-6) ARE CRACKED.   (C-CHECK) RO 4/3/2020   REPLACED FWD CARGO DOOR UPPER FWD AND AFT ANGLES P/N LE670-39942-5 AND LE670-39942-6 REF CRJ 700 SRM.
